Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Edmunds, David Eric

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1211
Abstract pages:119
Full texts:7
References:8

http://www.mathnet.ru/eng/person82641
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/61855

Publications in Math-Net.Ru
2021
1. W. D. Evans, D. E. Edmunds, R. T. Lewis, “Inequalities of Rellich type”, Funktsional. Anal. i Prilozhen., 55:2 (2021),  65–76  mathnet; Funct. Anal. Appl., 55:2 (2021), 130–139  isi  scopus
1993
2. V. D. Stepanov, D. E. Edmunds, “On the measure of noncompactness and approximation numbers of a class of Volterra integral operators”, Dokl. Akad. Nauk, 330:6 (1993),  700–703  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 618–623

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021